Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235492] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Edelsbrunner, H; Harer, J; Wang, Y, Extreme elevation on a 2-manifold, Discrete & Computational Geometry, vol. 36 no. 4 (2006), pp. 553-572, ISSN 0179-5376 [doi]
    (last updated on 2017/12/16)

    Abstract:
    Given a smoothly embedded 2-manifold in ℝ3, we define the elevation of a point as the height difference to a canonically defined second point on the same manifold. Our definition is invariant under rigid motions and can be used to define features such as lines of discontinuous or continuous but non-smooth elevation. We give an algorithm for finding points of locally maximum elevation, which we suggest mark cavities and protrusions and are useful in matching shapes as for example in protein docking. © Springer 2006.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320